Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 94, NWS Las Vegas, NV

July 27, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 27, 2013, 4:30 PM MST for Mohave County, Arizona. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2013, 4:30 PM MST (23:30 UTC)
Expired
Jul 27, 2013, 8:00 PM MST
In force
4 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 95 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:00 PM MSTFLASH FLOOD5 E New Kingman-Butler, AZSPOTTER REPORTS WATER AND ROCKS RUNNING ACROSS SHIPPING LANE IN KINGMAN.
Jul 27, 5:18 PM MSTFLASH FLOOD2 Ne Kingman, AZSPOTTER REPORTED CAR STUCK ON ROAD AT BANK STREET AND AIRWAY. WATER COMING UP OVER HOODS OF VEHICLES.
Jul 27, 5:38 PM MSTFLASH FLOOD2 Nne Kingman, AZTRAINED WEATHER SPOTTER REPORTED 8-12 INCHES OF WATER AT N IRVING ST AND GORDON DR.
Jul 27, 6:22 PM MSTFLASH FLOOD2 Sw Kingman, AZSPOTTER REPORTS SWIFT WATER RESCUE TAKING PLACE IN KINGMAN ON TOPEKA ST.
Jul 27, 6:22 PM MSTFLASH FLOOD3 Nne Kingman, AZMOHAVE COUNTY DISPATCH REPORTS TWO CARS STUCK IN WATER AT BANK ST. AND SIERRA VISTA AVE.
Jul 27, 6:22 PM MSTFLASH FLOOD4 N Kingman, AZSPOTTER REPORTS DEBRIS IN WATER ABOUT 7 INCHES DEEP MOVING ACROSS DEVLIN AND HEARN ST. IN KINGMAN.
Jul 27, 6:30 PM MSTHEAVY RAIN 2.282 Ne Kingman, AZMOHAVE COUNTY ALERT RAIN GAUGE MEASURED 2.28 INCHES IN TWO HOURS.
Jul 27, 6:30 PM MSTHEAVY RAIN 2.521 N Kingman, AZMOHAVE COUNTY ALERT RAIN GAUGE MEASURED 2.52 INCHES IN TWO HOURS.
Jul 27, 6:50 PM MSTHEAVY RAIN 2.44 Ne Kingman, AZMOHAVE COUNTY ALERT RAIN GAUGE MEASURED 2.40 INCHES OF RAIN IN TWO HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WGUS55 KVEF 272330
FFWVEF
AZC015-280130-
/O.NEW.KVEF.FF.W.0094.130727T2330Z-130728T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
430 PM MST SAT JUL 27 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 630 PM MST.

* AT 427 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR KINGMAN. THE STORM
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...
  NEW KINGMAN-BUTLER...
  U.S. HIGHWAY 93 IN THE KINGMAN AREA...
  AND STATE ROUTE 66 IN THE KINGMAN AREA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3524 11412 3542 11386 3532 11381 3515 11396
      3511 11412

$$

WOLCOTT
3 follow-up statements
388 
WGUS75 KVEF 280016
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
516 PM MST SAT JUL 27 2013

AZC015-280130-
/O.CON.KVEF.FF.W.0094.000000T0000Z-130728T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
516 PM MST SAT JUL 27 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 506 PM MST...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
PRODUCING VERY HEAVY RAIN AND FLOODING IN KINGMAN. THESE STORMS WERE 
LOCATED NEAR KINGMAN. THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE 
MOVING NORTHEAST AT 10 MPH. REPORTS OF FLOODING ALONG BANK...ANDY 
DEVINE...AND AIRWAY STREETS IN KINGMAN. WATER WAS REPORTED TO BE 
REACHING THE HOOD OF STALLED VEHICLES ALONG BANK STREET.

LOCATIONS IMPACTED INCLUDE...
KINGMAN...
NEW KINGMAN-BUTLER...
U.S. HIGHWAY 93 IN THE KINGMAN AREA...
AND STATE ROUTE 66 IN THE KINGMAN AREA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION
SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY.

&&

LAT...LON 3524 11412 3542 11386 3532 11381 3515 11396
      3511 11412

$$

WOLCOTT
574 
WGUS55 KVEF 280126
FFWVEF
AZC015-280300-
/O.EXT.KVEF.FF.W.0094.000000T0000Z-130728T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
626 PM MST SAT JUL 27 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 800 PM MST.

* AT 617 PM MST...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY       
  RAINFALL AND FLOODING IN KINGMAN. SEVERAL GAUGES IN THE AREA HAVE  
  REPORTED BETWEEN 2.28 AND 2.52 INCHES OF RAINFALL OVER THE PAST 2  
  TO 3 HOURS. MOST OF THE HEAVY RAINFALL HAS ENDED...BUT A           
  FEW SHOWERS WILL BE POSSIBLE OVER THE NEXT HOUR. AT LEAST ONE      
  SWIFT WATER RESCUE HAS BEEN REPORTED IN KINGMAN...WITH MANY        
  FLOODED ROADWAYS NOTED IN TOWN. FLOODING WILL BE POSSIBLE IN       
  KINGMAN UNTIL AT LEAST 800 PM MST.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...
  NEW KINGMAN-BUTLER...
  U.S. HIGHWAY 93 IN THE KINGMAN AREA...
  AND STATE ROUTE 66 IN THE KINGMAN AREA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION
SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY.

&&

LAT...LON 3524 11412 3542 11386 3532 11381 3515 11396
      3511 11412

$$

WOLCOTT
726 
WGUS75 KVEF 280253
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
753 PM MST SAT JUL 27 2013

AZC015-280301-
/O.EXP.KVEF.FF.W.0094.000000T0000Z-130728T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
753 PM MST SAT JUL 27 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MST FOR CENTRAL
MOHAVE COUNTY...

SIGNIFICANT FLASH FLOODING FROM EARLIER HEAVY RAINFALL AROUND 
KINGMAN HAS SUBSIDED. THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM 
PDT. 

LAT...LON 3524 11412 3542 11386 3532 11381 3515 11396
      3511 11412

$$

BP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 1:50 PM MST, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 27, 1:50 PM MST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
150 PM PDT SAT JUL 27 2013

.SYNOPSIS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH
LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH SUNDAY...MAINLY OVER
THE EASTERN PORTION OF THE AREA. A DRYING TREND WILL THEN ALLOW
THUNDERSTORMS TO BE REMOVED FROM THE FORECAST THROUGH THE REMAINDER
OF NEXT WEEK. TEMPERATURES WILL BE A LITTLE BELOW NORMAL INTO MONDAY
THEN NEAR TO SLIGHTLY ABOVE NORMAL FOR THE REST OF THE WEEK.
&&

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...GENERAL INSTABILITY
ACROSS THE AREA ALONG WITH THE VERY PLENTIFUL MOISTURE...PWAT VALUES
ABOVE 1.5 INCHES CWA WIDE...AND VARIOUS LOW/MID LEVEL BOUNDARIES
WILL CONTINUE TO PRODUCE ISOLATED/SCATTERED THUNDERSTORMS ACROSS
MUCH OF THE REGION THROUGH THIS EVENING AND OVERNIGHT. AT THE SAME
TIME...WATER VAPOR SAT IMAGE SHOWING THAT DRYING IS BEGINNING TO
MOVE IN FROM THE WEST AS A WEAK UPPER LOW OFF THE CENTRAL CALIFORNIA
COAST SLOWLY BEGINS TO MOVE EAST. THIS LOW...HELPED BY A GENERAL
TROUGH FORMING ALONG THE WEST COAST...WILL BRING FURTHER DRYING TO
THE AREA ON MONDAY...RESULTING IN THUNDERSTORMS ENDING OVER THE CWA
BY MONDAY NIGHT.

HOWEVER FOR SUNDAY...AS THE DRYING BEGINS TO PUSH INTO THE CWA FROM
THE WEST...THUNDERSTORMS/SHOWERS SHOULD BE CONFINED TO MAINLY
CENTRAL NYE...LINCOLN...CLARK AND MOHAVE COUNTIES. PWAT VALUES WILL
STILL BE WELL OVER AN INCH...DECENT CAPE VALUES AND CONTINUED
NEGATIVE LI...ALL POINT TO ISOLATED/SCATTERED THUNDERSTORMS IN THIS
AREA ONCE AGAIN ON SUNDAY. THIS WILL ONCE AGAIN PRODUCE LOCALLY
HEAVY SHOWERS WITH ISOLATED FLOOD PROBLEMS...BUT AREAL EXTENT DOES
NOT APPEAR TO WARRANT A FLASH FLOOD WATCH AT THIS TIME. AS MENTIONED
FURTHER DRYING ON MONDAY SHOULD LIMIT THUNDERSTORMS ON MONDAY TO A
SLIGHT CHANCE OVER MAINLY NORTHERN MOHAVE/NORTHERN LINCOLN COUNTIES.

TEMPERATURES WILL REMAIN A FEW DEGREES BELOW NORMAL BOTH SUNDAY AND
MONDAY.

.LONG TERM...TUESDAY THROUGH FRIDAY...THE LATEST MODEL DATA
CONTINUES TO SUPPORT THE CURRENT MEDIUM RANGE OUTLOOK WITH A DRYING
AND WARMING TREND. THE 12Z GFS BRINGS A PUSH OF MONSOON MOISTURE TO
THE FAR SOUTHEAST CWA ON WEDNESDAY WITH THE ONE INCH PWAT LINE
EXTENDING INTO FAR SOUTHERN MOHAVE COUNTY. FORECASTED INSTABILITY
REMAINS EAST OF THE AREA HOWEVER AND THE RESULTANT AFFECT WOULD
LIKELY BE A SMALL INCREASE IN SURFACE MOISTURE AND SCT MID TO HIGH
CLOUDS. THE SAME HOLDS TRUE FOR THURSDAY AND FRIDAY. KEPT THE
FORECAST DRY THROUGH THE PERIOD BASED ON FORECASTED STABLE
CONDITIONS OVER THE CWA AND THE LACK OF DEEP LAYER MOISTURE.
ALSO..THE STEERING FLOW IS UNFAVORABLE AND WILL LIKELY KEEP
THUNDERSTORM GENERATED OUTFLOW MOVING AWAY FROM THE AREA. LITTLE
CHANGE WAS NEEDED TO THE OVERALL INHERITED FORECAST.
&&

.AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORMS WILL CONTINUE
IN AND AROUND THE VALLEY THROUGH THE AFTERNOON INCLUDING ISOLATED TO
SCATTERED STORMS IN ALL APPROACH CORRIDORS. THE OVERALL MOVEMENT OF
STORMS TODAY SHOULD TURN THE GENERAL SURFACE FLOW WEST TO SOUTHWEST
HOWEVER...WINDS COULD BE LIGHT UNDER 8KTS AWAY FROM ANY STORM
INFLUENCE OR ERRATIC AND GUSTY FROM MULTIPLE DIRECTIONS WHEN
ASSOCIATED WITH STORM OUTFLOW. IMPROVING CONDITIONS AFTER 03Z THIS
EVENING INCLUDING SCT-BKN CLOUDS AOA 14K FT WITH WINDS DECREASING TO
UNDER 10KTS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AREAWIDE
TODAY...WITH WINDS GENERALLY OUT OF THE SOUTH AROUND 10KTS OUTSIDE
OF THUNDERSTORM ACTIVITY. CIGS WILL VARY BUT COULD BE 6K FEET OR
LOWER IN STORMS ALONG WITH BRIEF VISIBILITY REDUCTIONS IN HEAVY RAIN
SHOWERS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/SALMEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 27, 4:02 AM MST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
402 AM PDT SAT JUL 27 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-280215-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
402 AM PDT SAT JUL 27 2013 /402 AM MST SAT JUL 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO THIS
EVENING OVER MUCH OF THE REGION. LOCALLY HEAVY RAIN REMAINS THE
PRIMARY THREAT DUE TO THE SLOW MOVEMENT OF ANT STORM. FLASH FLOODING
AND DEBRIS FLOWS CAN OCCUR QUICKLY IN RECENT BURN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DRIER AIR WILL BEGIN TO WORK INTO THE AREA SUNDAY WITH SHOWERS AND
THUNDERSTORMS MAINLY CONFINED TO THE NORTHERN HALF OF THE AREA
SUNDAY AND MONDAY. FLASH FLOODING WILL STILL BE THE PRIMARY THREAT
WITH ANY STORM. BY TUESDAY...ENOUGH DRY AIR WILL BE OVER THE AREA TO
LIMIT ANY THUNDERSTORMS MAINLY CENTRAL AND NORTHERN NEVADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT ANDY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 27, 2:33 PM MST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
233 PM PDT SAT JUL 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      3 N PIPE SPRING NATIONA 36.91N 112.72W
07/27/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY DISPATCH REPORTS MOCCASIN WASH ROAD WAS
            CLOSED BETWEEN 2-3 AM DUE TO FLASH FLOODING.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 9:28 PM MSTAreal Flood AdvisoryVEFMohave5 hr
Jul 27, 1:49 AM MSTFlash Flood WarningVEFMohave116 min
Jul 27, 11:44 AM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 27, 12:44 PM MSTFlash Flood WarningVEFMohave2 hr
Jul 27, 1:37 PM MSTFlash Flood WarningVEFMohave3 hr
Jul 27, 2:01 PM MSTAreal Flood AdvisoryVEFMohave89 min
Jul 27, 2:14 PM MSTSevere Thunderstorm WarningVEFMohave31 min
Jul 27, 4:39 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 27, 4:52 PM MSTFlash Flood WarningVEFMohave113 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.